# SDR ASAA2019031228781

- Difficulty date: March 12, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 53,343 hours, 21,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A752158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT STA 500H FWD BAFFLE CLIP CRACKED. GROUNDED - YES. REMOVED CRACKED BAFFLE CLIP IN FWD CARGO RT AT STA 500H ON FWD SIDE AND REPLACED IAW SRM 51 40 02 0G 0.
